Online Submissions

Already have a Username/Password for Asian Journal of Mathematics and Physics?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.


Author Guidelines

Manuscrpits should be submitted at:

All papers must be submitted in English and must meet common standards of usage and grammar.

Title of article

The title should be concise, informative and meaningful to the whole readership of the journal. Please avoid the use of long formulas, non-standard abbreviations and symbols.

Every paper should have an abstract of not more than 200 words in which the main results of the paper are summarized in non-technical terms. Please avoid the use of multi-line formulas and cited references, which can be given in full. Keywords and AMS subject classification (AMS-2010) should also be given.

The introduction of the paper should be understandable by a broad audience of scientists and not just by specialists in the subject area. The scientific importance, historical background, relevance to other areas and the conclusions of the paper should be made clear in the introduction.

Submission of a paper implies that it has not been published, and is not being considered for publication in another journal.

Once a paper has been accepted for publication, the authors are assumed to have the copyright transferred to AJMP.

Acknowledgement and Refereeing
The Managing Editor will acknowledge receipt of all submitted papers. If it is obvious to the Managing Editor that the subject matter of the paper is not appropriate for this journal, the corresponding author will be notified immediately. Otherwise the paper will be refereed. Submitted manuscripts will not be returned.

Submission of Final Version
Once the article is accepted, the author will be contacted to provide source file so that the managing editor can produce it in the correct format.

Page Charges and pdf File
There will be no page charge for the journal. The authors can download the pdf files of their papers for free.

References should be numbered consecutively in arabic numerals in alphabetical order of the first author’s name and are cited by the corresponding number in square brackets in the text. For journal references, the standard abbreviations for journal names should be used. Although the preferred format for references is the one generated by BibTeX, authors can also follow the following examples:

[1] Z. Sela, Acylindrical accessibility for groups, Invent. Math. 129(3) (1997), 527-565.

[2] H. Kunita, Stochastic Flows and Stochastic Differential Equations (Cambridge Univ. Press, 1990).

[3] P. Ruffino, Rotation numbers for stochastic dynamical systems, PhD thesis, University of Warwick, 1995.


Copyright Notice

Once a paper has been accepted for publication, the authors are assumed to have the copyright transferred to AJMP.


Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.


ISSN: 2308-3131